Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Zh. Vychisl. Mat. Mat. Fiz.:

Personal entry:
Save password
Forgotten password?

Zh. Vychisl. Mat. Mat. Fiz., 2017, Volume 57, Number 5, Pages 832–841 (Mi zvmmf10573)  

This article is cited in 6 scientific papers (total in 6 papers)

Inverse problem of determining the right-hand side in a degenerating parabolic equation with unbounded coefficients

V. L. Kamynin

National Research Nuclear University MEPhI, Moscow, Russia

Abstract: Uniqueness and existence theorems for the solution of the inverse problem for a degenerating parabolic equation with unbounded coefficients on a plane in conditions of integral observations are proven. Estimates of the solution with constants explicitly expresses via the input data of the problem are obtained.

Key words: inverse problems, condition of integral observation, degenerating parabolic equations, unbounded coefficients of equation.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 02.а03.21.0005

DOI: https://doi.org/10.7868/S0044466917050040

Full text: PDF file (163 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2017, 57:5, 833–842

Bibliographic databases:

UDC: 519.633
Received: 03.02.2016

Citation: V. L. Kamynin, “Inverse problem of determining the right-hand side in a degenerating parabolic equation with unbounded coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 57:5 (2017), 832–841; Comput. Math. Math. Phys., 57:5 (2017), 833–842

Citation in format AMSBIB
\by V.~L.~Kamynin
\paper Inverse problem of determining the right-hand side in a degenerating parabolic equation with unbounded coefficients
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2017
\vol 57
\issue 5
\pages 832--841
\jour Comput. Math. Math. Phys.
\yr 2017
\vol 57
\issue 5
\pages 833--842

Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10573
  • http://mi.mathnet.ru/eng/zvmmf/v57/i5/p832

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Kamynin, “On the Stabilization to Zero of the Solutions of the Inverse Problem for a Degenerate Parabolic Equation with Two Independent Variables”, Math. Notes, 101:6 (2017), 974–983  mathnet  crossref  crossref  mathscinet  isi  elib
    2. E. I. Azizbayov, Ya. T. Mehraliyev, “Nonlocal inverse problem for determination of time derivative coefficient in a second-order parabolic equation”, Adv. Differ. Equ. Control Process., 19:1 (2018), 15–36  crossref  mathscinet  isi
    3. V. L. Kamynin, “Asymptotic behavior of solutions of inverse problems for degenerate parabolic equations”, Differ. Equ., 54:5 (2018), 633–647  crossref  crossref  isi  elib  elib  scopus
    4. A. I. Prilepko, V. L. Kamynin, A. B. Kostin, “Inverse source problem for parabolic equation with the condition of integral observation in time”, J. Inverse Ill-Posed Probl., 26:4 (2018), 523–539  crossref  mathscinet  zmath  isi  scopus
    5. V. L. Kamynin, “On inverse problems for strongly degenerate parabolic equations under the integral observation condition”, Comput. Math. Math. Phys., 58:12 (2018), 2002–2017  mathnet  crossref  crossref  isi  elib
    6. N. V. Martemyanova, “Nonlocal inverse problem to find unknown multipliers in right part of Lavrentev–Bitsadze equation”, Russian Math. (Iz. VUZ), 64:1 (2020), 40–57  mathnet  crossref  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:174
    Full text:20
    First page:28

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022